Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of invariant measures for Markov processes. II


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 17 (1966), 387-389
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0193673-2
MathSciNet review: 0193673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [2] S. R. Foguel, Existence of invariant measures for Markov processes, Proc. Amer. Math. Soc. 13 (1962), 833-838. MR 0145590 (26:3120)
  • [3] K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46-66. MR 0045194 (13:543b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193673-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society